# SDR DALA2017122708989

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 56,803 hours, 20,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY LIGHT INOPERATIVE,  LT SEAT ROW 36 ABC.  TROUBLESHOT, FOUND THE LT OVERHEAD ROW 36 EMERGENCY LIGHT GROUND STUD TO BE LOOSE,  SECURED AND CHECKED GOOD IAW AMM 33-51 AND 33-51.
